# SDR NWAA082299926

- Difficulty date: May 20, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N926NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47425
- Aircraft time: 83,141 hours, 82,467 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Crushed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 18-21 OF THE CABIN WERE INOPERATIVE.  FURTHER INSPECTION REVEALED THAT THE WIRE HARNESS UNDER SEAT ROW 20 AND 21 WAS SMASHED AND CAUSING A SHORT.  THE WIRING WAS REPLACED, AS WAS THE FUSE, AND THE SYSTEM FUNCTIONAL CHECK WAS GOOD.
